Metric and Euclidean properties of dissimilarity coefficients

A - Papers appearing in refereed journals

Gower, J. C. and Legendre, P. 1986. Metric and Euclidean properties of dissimilarity coefficients. Journal Of Classification. 3 (1), pp. 5-48.

AuthorsGower, J. C. and Legendre, P.

We assemble here properties of certain dissimilarity coefficients and are specially concerned with their metric and Euclidean status. No attempt is made to be exhaustive as far as coefficients are concerned, but certain mathematical results that we have found useful are presented and should help establish similar properties for other coefficients. The response to different types of data is investigated, leading to guidance on the choice of an appropriate coefficient. 

KeywordsRRES175; 175_Statistics
Year of Publication1986
JournalJournal Of Classification
Journal citation3 (1), pp. 5-48
Digital Object Identifier (DOI)doi:10.1007/bf01896809
Open accessPublished as non-open access
PublisherSpringer Nature

Permalink -

22 total views
0 total downloads
0 views this month
0 downloads this month